Abstract

abstract:

This brief note describes an error in the following paper: Multiparameter Riesz commutators, {\it Amer. J. Math.} {\bf 131} (2009), no. 3, 731--769.

A correction of this error seems to require new ideas, and has not been produced as of this note.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 333-334
Launched on MUSE
2021-03-16
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.